Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from acne, painful eruptions on face. Taking crisanta, minoaz. Safe medications?

hello! i am suffering from an acne problem from the last 10 years. i get married in 20 days time and have started getting ugly painful eruptions again. my doctor on seeing my skin change from good to worse has put me on crisanta and minoaz. i am scared that I might not have problems in conceiving later on. is it safe to take the medicine? secondly will my face clear up in 20 days time? thank you
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM..,
Ur acne erruptions may be due to hyperactivity of...,
So consult good Dermatologist..,
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor